- Cenestin Information for Consumers
- Cenestin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cenestin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm 69yrs., losing my hair, which is a side effect. My Dr. offers no advice other than "just stop taking". Help, please!
1 answer • 16 Nov 2009
I have developed a rash or pimples on my face (masked under eyes and nose) and forehead since taking Cenestin. Is this normal?
1 answer • 20 Jan 2010
My insurance company says Cenestin is on back and it could be a year before they get it. Can that be
My insurance company says Cenestin is on backorderand it could be a year before the order is filled.Could this be true?
2 answers • 21 Feb 2011
Does anyone get Cenestin at a local pharmacy?
1 answer • 16 Jan 2012
My pharmacy informed me today (4/7/14) that Cenestin is no longer produced and that they cannot fill my prescription. Is this true? If so, what are ...
1 answer • 8 Apr 2014